# SDR SWAA2024022741361

- Difficulty date: January 15, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST- DEBONDED OB AFT FLAP IB SIDE AT LT WING 2024-68634<[01] TOOL USED: CALIPER P/N:500-197-30 S/N:15120589 DUE DATE:13-FEB-24;[02] REPLACED SERVICEABLE O/B AFT FLAP AT LT WING AND WILL BE INSTALLED IN TTG8Q00QXWHA;[03] REPLACED SERVICEABLE O/B AFT FLAP AT LT WING AND WILL BE INSTALLED IN TTG8Q00QXWHA.AS RII.
